# SDR USAABB97030

- Difficulty date: March 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Adi
- Part number: 6225047101
- Condition: Failed
- Location: Rt Cockpit
- Part time: 34,192 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FL 865 - AFTER DEPARTURE, FIRST OFFICERS ADI QUIT FUNCTIONING.  FLIGHT RETURNED TO CLT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE ADI.  (M)
